# SDR SWIA200718820

- Difficulty date: October 31, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 29,145 hours, 42,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5446 - EMERGENCY EXIT SIGN MISSING FROM 6A.  INSTALLED NEW EMERGENCY LIGHT FIXTURE AT 6A.
